# SDR SWIA972386

- Difficulty date: February 22, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Aircraft time: 30,221 hours, 37,358 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DEPARTURE FROM RNO FLAPS WOULD NOT RETRACT PAST APPROXIMATELY 6 DEGREES FOR OUTBOARD PAIRS, WITH A CORRESPONDING FLAP FAULT.  RESET WOULD NOT CLEAR THE FAULT.  LEFT OUTBOARD FLAP ACTUATOR FOUND TO HAVE FLUCUATING OHMS.  REPLACED LEFT OUTBOARD ACTUATOR.  FOUND MOISTURE IN CANNON PLUG.  REMOVED OLD PLUG, INSTALLED MATRIX CANNON PLUG.  LEAK CHECKED AND GROUND OPS CHECK GOOD IAW 27-50-09.  (P/N ON 320300-1007) (S/N ON 0210A) (S/N OFF 0736).
